Alert archive / Ohio / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 121, NWS Northern Indiana

June 25, 2008Allen County, Ohio

NWS Northern Indiana issued this severe thunderstorm warning at Jun 25, 2008, 8:15 PM EDT for Allen County, Ohio. It was in force for 30 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2008, 8:15 PM EDT (00:15 UTC)
Expired
Jun 25, 2008, 8:45 PM EDT
In force
30 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon

County Allen County, OH

The radar

The Cincinnati radar (KILN), 148 km from the middle of the area, began a volume at 00:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 8:25 PM EDTTSTM WND DMGLima, OHSOME SHINGLES BLOWN OFF...TREES AND POWER LINES DOWN THROUGHOUT THE COUNTY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.3 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2008-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1654 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2008-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 265 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1654 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
1065 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
265 m²/s²
0-3 km storm-relative helicity
420 m²/s²
Significant tornado parameter
2.1
Supercell composite
12.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KIWX 260016
SVRIWX
OHC003-260045-
/O.NEW.KIWX.SV.W.0121.080626T0015Z-080626T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
815 PM EDT WED JUN 25 2008

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ALLEN COUNTY IN WEST CENTRAL OHIO

* UNTIL 845 PM EDT

* AT 814 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE SEVERE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM ROCKPORT TO FORT SHAWNEE...AND MOVING EAST AT
  46 MPH.

* LOCATIONS IN THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
  BLUFFTON...YODER AND ROUSCULP...
  WESTMINSTER...LIMA...AND HARROD...

THIS IS A DANGEROUS LINE OF SEVERE THUNDERSTORMS. IF YOU ARE IN THE
PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS IN EXCESS OF 60 MPH...
ALONG WITH DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM
WINDOWS.

LAT...LON 4063 8388 4064 8410 4065 8411 4065 8421
      4068 8422 4069 8425 4090 8407 4090 8399
      4092 8398 4091 8387 4064 8387
TIME...MOT...LOC 0015Z 275DEG 40KT 4087 8397 4068 8413

$$
2 follow-up statements
000 
WWUS53 KIWX 260027
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
825 PM EDT WED JUN 25 2008

OHC003-260045-
/O.CON.KIWX.SV.W.0121.000000T0000Z-080626T0045Z/
ALLEN OH-
825 PM EDT WED JUN 25 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR EASTERN ALLEN COUNTY IN WEST CENTRAL OHIO...

AT 823 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE SEVERE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM BEAVERDAM TO YODER...AND MOVING EAST AT 46 MPH. 
AT 821 PM LIMA AIRPORT REPORTED 49MPH WINDS AS THE SEVERE STORM 
MOVED IN. 

IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4063 8388 4064 8410 4065 8411 4065 8420
      4066 8421 4090 8407 4090 8399 4092 8398
      4092 8396 4091 8387 4066 8387
TIME...MOT...LOC 0025Z 275DEG 40KT 4085 8382 4066 8399

$$
000 
WWUS53 KIWX 260047
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
846 PM EDT WED JUN 25 2008

OHC003-260056-
/O.EXP.KIWX.SV.W.0121.000000T0000Z-080626T0045Z/
ALLEN OH-
846 PM EDT WED JUN 25 2008

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ALLEN COUNTY IN WEST
CENTRAL OHIO HAS EXPIRED...

AT 844 PM EDT/744 PM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED THAT THE LINE OF SEVERE THUNDERSTORMS WHICH PROMPTED THE
WARNING HAD MOVED OUT OF THE AREA. THEREFORE...THE SEVERE
THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. POLICE IN ALLEN 
COUNTY REPORTED MANY 911 CALLS DUE TO THE STORM. MORE DETAILS WILL 
BE AVAILABLE AS SOON AS POSSIBLE. 

IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4063 8388 4064 8410 4065 8411 4065 8420
      4066 8421 4090 8407 4090 8399 4092 8398
      4092 8396 4091 8387 4066 8387
TIME...MOT...LOC 0027Z 275DEG 40KT 4084 8379 4065 8396

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 7:19 PM EDT, 56 minutes earlier.

Area forecast discussion, Jun 25, 7:19 PM EDT, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
719 PM EDT WED JUN 25 2008

.AVIATION...
THUNDERSTORMS CURRENTLY MOVING JUST EAST OF KFWA...OTHER THAN LOW
CLOUDS HANGING ON FOR THE NEXT COUPLE OF HOURS...EXPECT VFR
CONDITIONS OVERNIGHT. STORMS CURRENTLY DEVELOPING OVER IOWA MAY
IMPACT TERMINALS IN THE MORNING...WITH MORE STORM DEVELOPMENT
POSSIBLE DURING THE AFTERNOON HOURS. PREVAILING WINDS FROM
SOUTHWEST EXCEPT VARIABLE AND GUSTY NEAR THUNDERSTORMS.

&&

.PREV DISCUSSION... /ISSUED 407 PM EDT WED JUN 25 2008/

SHORT TERM...
TONIGHT THROUGH THURSDAY NIGHT.

..ISOLATED SVR THREAT FOR NEXT COUPLE OF HOURS...

ZONES DELAYED DUE TO WARNING OPERATIONS...SHOULD BE OUT NOW.

COMPLICATED FORECAST REMAINS WITH NEAR TERM CONCERNS AS MCV TRACKS
ACROSS THE AREA IN THE WAKE OF THE MORNING CONVECTION. THEN
ATTENTION TURNS TO ANTICIPATED DEVELOPMENT FURTHER WEST TONIGHT.

NEAR TERM...
LLJ HAS BEGUN TO CALM DOWN SOMEWHAT BUT STILL NOT BAD AROUND 30
KTS PER WOLCOTT PROFILER. THIS ALONG WITH THE MCV ARE CONTINUING
TO HOLD TOGETHER AN AREA OF SHOWERS THAT WILL TRACK ACROSS MAINLY
THE SOUTHERN CWA THROUGH 00Z. ISOLATED SUPERCELL HAS RAPIDLY
DEVELOPED IN PAST HOUR AND IS MOVING FROM FULTON COUNTY INTO
KOSCIUSKO COUNTY. THIS CELL IS IN BEST AREA WITH INCREASED LL
SHEAR AND INFLOW OF MODERATE INSTABILITY FROM THE SOUTH. FOR NOW
AFTER COORDINATION WITH SPC...WILL HOLD OFF ON ANY WATCH DUE TO
ISOLATED NATURE OF THIS CELL AND NO SIGNS OF ANYTHING ELSE
DEVELOPING. IF TRENDS CHANGE THAN A SMALL WATCH MAY BE CONSIDERED
UPSTREAM OF THE CONVECTION. FOR NOW HAVE WENT WITH PRE 1ST PERIOD
OF LIKELY SHOWERS...CHC THUNDER AS OVERALL AREA AS CONTINUED TO
BREAK UP SOMEWHAT. WILL MONITOR TRENDS FOR FURTHER UPDATES. ONCE
THE MCV DEPARTS THINGS SHOULD QUIET DOWN THE REMAINDER OF THE
EVENING.

LATE TONIGHT THROUGH THURSDAY
NIGHT... ANOTHER FAST MOVING SHORTWAVE TROUGH IN ACTIVE NORTHERN
STREAM NEAR CANADA/US BORDER WILL TRACK ESE THROUGH SOUTHERN
ONTARIO AND EVENTUALLY INTO SOUTHWEST QUEBEC BY THURSDAY AFTN/EVE.
THIS WILL DRAW A WEAKENING FRONTAL BOUNDARY SOUTHWARD INTO THE
UPPER MIDWEST BY LATE TONIGHT AND INTO THE SOUTHERN GREAT LAKES BY
THURSDAY AFTN/EVE. ANOTHER MCS WILL LIKELY IGNITE OUT NEAR IA
AGAIN TONIGHT AS THE AFOREMENTIONED SFC FRONT INTERACTS WITH AN
INTENSIFYING LL JET. WILL NEED TO MONITOR THIS AS IT COULD IMPACT
WESTERN AREAS LATE TONIGHT AND INTO THURSDAY MORNING AS IT
TRANSLATES EASTWARD IN PERSISTENT WNW FLOW. THIS FEATURE SHOULD
FALL APART AS IT APPROACHES...ALTHOUGH CHC POPS STILL WARRANTED
OVERNIGHT TONIGHT INTO THU MORNING ACROSS THE ENTIRE FA DUE TO
STEEPENING MID LEVEL LAPSE RATES/ELEVATED INSTABILITY AND RICH LL
THETA-E AIR. SCT SHOWERS/STORMS A GOOD BET THU AFTN/EVE WITH SFC
DEWPOINTS IN THE UPPER 60S COMBINED WITH STEEPENING MID LEVEL
LAPSE RATES TO YIELD MLCAPE VALUES NEAR OR ABOVE 3K J/KG PER BUFR
SOUNDINGS. ALSO EXPECT DECENT FORCING FROM SFC BOUNDARY IN THE
NORTH AND 5H JET MAXIMA PROPAGATING SE THROUGH NORTHERN WI AND
CENTRAL LOWER MI. SLIGHT RISK FOR SVR FROM SPC SEEMS REASONABLE
WITH MARGINALLY ORGANIZED MULTICELLS THE PRIMARY
CONCERN...ALTHOUGH POSSIBLE SUPERCELL DEVELOPMENT NOT OUT OF THE
QUESTION IN THE NORTH CLOSER TO DEEP LAYER SHEAR AOA 30KTS IN MI.
KEPT THU/THU NIGHT POPS IN THE CHC CATEGORY AS THE LIMITING FACTOR
TO SHOWER/STORM DEVELOPMENT WILL ONCE AGAIN BE THE POSSIBLE
CONVECTIVE CLOUD DEBRIS FROM THE EXPECTED MORNING MCS WHICH WOULD
LIMIT DESTABILIZATION/HEATING. AS FOR TEMPERATURES...DID NOT MAKE
ANY CHANGES ALTHOUGH COULD SEE COOLER HIGHS NEAR 80 ON THURSDAY
DEPENDING ON LINGERING CLOUD COVER.

LONG TERM...

YET MORE THUNDERSTORMS IN THE LONG TERM WITH FRIDAY AND SATURDAY
LOOKING LIKE POTENTIALLY BUSY AFTERNOONS.  STRONG H5 COLD POOL/TROF
SAGGING SOUTH OVER GREAT LAKES WITH ASSOCIATED SFC FRONT DROPPING
ACROSS MIDWEST.  FRONTAL PASSAGE INDICATED SATURDAY AFTERNOON BY NAM
WITH GFS SLIGHTLY SLOWER.  AT ANY RATE...BOTH AFTERNOONS SPORTING AN
UNSTABLE MOIST AIRMASS IN PLACE AT SFC WITH INCREASING UPPER LEVEL
WINDS/CAA AS TROF DIGS SOUTHEASTERLY. AS HAS BEEN THE
CASE...WILDCARD IS IMPACT OF ANY MCS DEVELOPMENT OVERNIGHT SPREADING
DEBRIS/PCPN OVER CWA HELPING LIMIT DAYTIME DESTABILIZATION.  IN
ABSENCE OF INHIBITING FACTORS...CONVECTION LIKELY FRIDAY AFTERNOON
AND AGAIN SATURDAY AHEAD OF SFC BNDRY WITH EXACT TIMING OF SAT
FRONTAL PASSAGE ANOTHER SIGNIFICANT FACTOR TO WATCH FOR POTENTIAL OF
STRONG STORMS DEVELOPING.

SUNDAY...COLD POOL ALOFT OVER GREAT LAKES CONTINUES UNSTABLE
CONDITIONS WITH AFTERNOON STORMS POSSIBLE.  UPPER LOW SCOOTS
AWAY FOR TUES-WED WITH SFC HIGH TRACKING EAST OVER REGION...UPPER
LVL FLOW FLATTENING WITH RIDGE REBUILDING OVER SW CONUS.  HOPEFULLY
PROVIDING OF A BRIEF RESPITE FROM STORMS WITH RETURN SOUTHERLY FLOW
REMAINING JUST TO THE WEST THROUGH THE PERIOD.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SHORT TERM...FISHER
LONG TERM...LUDINGTON
AVIATION...LUDINGTON
Hazardous weather outlook, Jun 25, 5:49 AM EDT, 14 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
549 AM EDT WED JUN 25 2008

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-261000-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
549 AM EDT WED JUN 25 2008 /449 AM CDT WED JUN 25 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS THROUGH TONIGHT WITH A SLIM
CHANCE OF AN ISOLATED SEVERE THUNDERSTORM THIS AFTERNOON SOUTHEAST
OF A LINE FROM HILLSDALE TO PERU.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE EXPECTED FOR MUCH OF THE PERIOD WITH SEVERE
STORMS POSSIBLE THURSDAY AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY NOT BE NEEDED TODAY OR TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-261000-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
549 AM EDT WED JUN 25 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE EXPECTED FOR MUCH OF THE PERIOD WITH SEVERE
STORMS POSSIBLE THURSDAY AND FRIDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP

In the hours before

Local storm report, Jun 25, 6:50 PM EDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
650 PM EDT WED JUN 25 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HAIL             OTTAWA                  41.02N  84.04W
06/25/2008  M0.25 INCH       PUTNAM             OH   TRAINED SPOTTER

&&

EVENT NUMBER 01649

LMK
Local storm report, Jun 25, 6:54 PM EDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
654 PM EDT WED JUN 25 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND DMG     BLUFFTON                40.74N  85.17W
06/25/2008                   WELLS              IN   TRAINED SPOTTER

            20FT STEEL PIPE FLAGPOLE BENT OVER TO THE GROUND. ALSO
            RECEIVED 0.3 INCHES OF RAIN IN 10 MINUTES.

&&

EVENT NUMBER 01650

LMK
Local storm report, Jun 25, 6:59 PM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
659 PM EDT WED JUN 25 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HAIL             VAN WERT                40.86N  84.58W
06/25/2008  E0.25 INCH       VAN WERT           OH   TRAINED SPOTTER

&&

EVENT NUMBER 01651

LMK
Local storm report, Jun 25, 7:04 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
704 PM EDT WED JUN 25 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0634 PM     TSTM WND DMG     WREN                    40.80N  84.77W
06/25/2008                   VAN WERT           OH   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN NEAR WREN

&&

EVENT NUMBER 01652

LMK
Special weather statement, Jun 25, 7:18 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
718 PM EDT WED JUN 25 2008

INZ026-027-033-034-OHZ024-252345-
ADAMS-BLACKFORD-JAY-VAN WERT-WELLS-
718 PM EDT WED JUN 25 2008

...SPECIAL WEATHER STATEMENT...

AT 710 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SCATTERED STRONG THUNDERSTORMS FROM MONROE TO 6 MILES
NORTHWEST OF PENNVILLE...MOVING EAST AT 40 MPH.

PEA SIZE HAIL...WINDS GUSTS AROUND 40 MPH...OCCASIONAL CLOUD TO
GROUND LIGHTNING...AND BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH
THESE STORMS.

LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
  BERNE AND GENEVA...
  OHIO CITY...
  PLEASANT MILLS...RIVARE AND CEYLON...
  WREN...BRYANT... WILLSHIRE...
  AND GLENMORE...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
Special weather statement, Jun 25, 7:57 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
757 PM EDT WED JUN 25 2008

OHZ016-025-260030-
ALLEN-PUTNAM-
757 PM EDT WED JUN 25 2008

...SPECIAL WEATHER STATEMENT...

AT 753 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM KALIDA TO
SPENCERVILLE...MOVING EAST AT 46 MPH.

PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
  OTTAWA...
  LIMA...
  FORT SHAWNEE...
  BLUFFTON...
  LEIPSIC...ELIDA AND COLUMBUS GROVE...
  PANDORA...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 4:26 AM EDTDense Fog AdvisoryIWXDefiance, Williams4 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.